Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Similarity for sequences of projections

Author: Tosio Kato
Journal: Bull. Amer. Math. Soc. 73 (1967), 904-905
MathSciNet review: 0216324
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Colin Clark, On relatively bounded perturbations of ordinary differential operators, Pacific J. Math. 25 (1968), 59–70. MR 0226447 (37 #2037)
  • 2. T. Kato, Perturbation theory for linear operators, Springer, Berlin, 1966.

Additional Information

PII: S 0002-9904(1967)11836-6